Anyone here experienced Mirtazapine? — Totseans

Anyone here experienced Mirtazapine?

RemadERemadE Global Moderator
edited July 2012 in Life
I went to go and see a shrink yesterday to start my transition to the Mental Health team back at home. Bitching aside as the guy was a total dick, I was prescribed 30mg Mirtazapine pills (probably branded differently across the globe). Now, I was on the verge of destroying the whole lot as I am not a fan of these sorts of drugs - but I'm always willing to give something a shot, even though I quite like my mood swings at times.

Turns out the maximum dose is 45mg, and about 30 minutes after taking it on an empty stomach, I slept for 4 hours yesterday evening as it just knocks the user out (hence have it before bed, but wake up groggy). I also realised I had insane levels of nausea and closed eye visuals (closed eye hallucinations for the layman) of me running through a room full of curtains and spinning round. Mad.

On the plus side, after just one pill, I don't seem to give a fuck about my past relationships and worries anymore, but I can't help feeling that sensation of being unwell in a way. I'm not sure if there is a term for it, but I just feel "unwell". The closest thing I can find is this:

http://en.wikipedia.org/wiki/Malaise

So, anyone had experience with them? They are a class of sedative anti depressant pills, but I have no intentions of staying on them for long. They can fuck off if they want me to be one of the millions of anti depressed Zombies. Plus i can't experience psychedelics, so I see them as the anti-christ. Also one of their lesser-experienced side effects are involuntary orgasms. Lolwtf. Also a google search on the drug name brings up an old Zoklet forum post :o

Comments

  • SpinsterSpinster Regular
    edited July 2012
    No, but I just took a Citalopram. scored than off my mates missus. last time I had one I felt silly as fuck, didn't really like it but I had one left, YOLO.

    I read on Wikipedia about Mirtazapine, some pretty strange side effects alright. I can remember if it was the Citalopram or the Mirtazapine but long time use can reduce dopamine levels ( excuse my noobness ), witch concerns me, Thats why I steer clear of Meth etc. I couldn't imagine not ever feeling happy again.
  • RemadERemadE Global Moderator
    edited July 2012
    Ok, no word of a lie here as this happened about an hour ago, and TDR will like it...lol

    I had a nap (90 minutes) after not sleeping last night, and had a vivid dream where I was having breakfast with TDR and Hunter S Thompson, and I managed to knock TDR's breakfast off the table in a cafe where we were talking to a UK Student in the US (where we were in said dream). Anyway, as time passed, we were walking around and some guy began to shoot at my neck with something of a sharp-munition spud cannon. Cue me getting a weapon, GTA cheat style and I woke up, grabbed my air pistol from under my bed and spent a good 10 minutes walking round the house, covering my neck and tactically entering rooms, calling out TDR's name and Hunter S Thompson, despite the latter being dead for several years. I was convinced the guy was in the house, trying to kill me, so I ran out, screaming and went to the shops to buy an energy drink to keep me sleeping from tonight.

    FUCK that drug. Fuck it in its' weird, psychedelic ass with a flaming piece of wood, attached to barbed wire and covered with HCl acid. I've not even had an illegal drug which was this crazy.

    I'm not entirely sure what the reduced dopamine levels can mean - possibly reduced good feelings? I try to stay clear of reading side effects otherwise my Parents think I'm making up my experience. I was on Citalopram and got hallucinations, too. Not as bad though. Surprised people take it internationally.
  • SpinsterSpinster Regular
    edited July 2012
    Thats freaky because I had a vivid dream last night about someone I know on the internet and they were shooting at me with a toy gun??


    Yeh I wouldn't touch that crap any more maaaaan.
  • RemadERemadE Global Moderator
    edited July 2012
    I've made a Doctors appointment to discuss it. I'd rather be all over the place and sane than lose my sanity and be stable in the mood department.

    Gotta love the dream synchronisation though lol. My dream last night was a crazy vivid one like Mad Max after reading a Survivalist forum post. Didn't wake up though. Can remember it really clearly as well.
  • RemadERemadE Global Moderator
    edited July 2012
    Yay for double posts!
    Ok well I got a call back from my Doctor after the guy in my local Chemist looked at me with a dead serious face and said "See your GP...NOW" and for the Yanks, GP = General Practicioner aka Doctor. Not trying to be condescending.
    Anyway, Doc called and said to try and go on a lower dose, so essentially break them in half. I've gone 2 days on 15mg and yes, the dreams are pretty intense, plus I am so effing tired it's unbelievable. Wrote an email to a mate tonight and it took me an hour to do it as well as seeing shadow people and just now, a cat standing on my desk, I also saw snow and rain come from my laptop screen which is odd - but anyway, I will give it a go for the 10 days and see how it goes just to say I did it and that more than most likely, they do not work for me,

    So here's a picture
    Mirtazapine.jpg

    Just dozed off now and was convinced my family were all illiterate and couldn't tie their shoes up as well as me being in an article/thread race,but that title goes to Dfg :p
Sign In or Register to comment.